# SDR ABXA20140414121

- Difficulty date: April 14, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FRAME UPPER FLANGE CORRODED UNDER & AROUND NUTPLATES AT FS 1219 LBL 21 & LBL 35 - 40.  REMOVED CORROSION FROM ALC FRAME UPPER FLANGE AROUND NUTPLATES AT FS 1219 LBL 21 & LB 35 - 40.  NEW PART FABRICATED IAW SRM 53-00-07.  SDR INFO CORRODED LEVEL 2, PN 146T1060-2, PART NAME UPPER CHORD, SN NSN, FS & BS LOCATION 1219 TO 1219, STRINGER & WS LOCATION LBL 19, 21, LBL 35 TO 40.  ACFT WAS GNDED.
